Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Does "Oxycodone" withdrawal symptoms cause tingling sensation in toes and feet?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2000
Answered : 1417 Questions
I have back and joint pain and only take oxycodone because of a recently cured hep c - when I run out of meds I get tingling sensation in my toes and bottom of my feet and can't sleep even though I take otc it withdrawal because I've taken more and have to wait another week for meds or something else 60 5'5'' 195 lbs female
Posted Thu, 6 Feb 2014 in Men's Health
Answered by Dr. Sudhir 51 minutes later
Brief Answer: Yes, quiet likely these are withdrawal symptoms. Detailed Answer: Hello, These are very likely to be withdrawal symptoms.And there is nothing much which can be done to avoid them till you start medications. In long term alternative medications should be tried so that dependency can be avoided. Also take multivitamin supplements , these also can be cause of current symptoms , particularly in view of history of hepatitis. Hope this helps.Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor